# SDR SIMA2011326001

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 19,445 hours, 13,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300HL00
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT EMERGENCY PATH LIGHT STRIP DELAMINATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EMERGENCY PATH LIGHT STRIP IAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
